American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35B30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Rémi Carles and Lounès Mouzaoui. On the Cauchy problem for the Hartree type equation in the Wiener algebra. Proc. Amer. Math. Soc. 142 (2014) 2469-2482.
Abstract, references, and article information   
View Article: PDF

[2] Qing Guo. A note on concentration for blowup solutions to supercritical Schr\"odinger equations. Proc. Amer. Math. Soc. 141 (2013) 4215-4227.
Abstract, references, and article information   
View Article: PDF

[3] Habib Ammari, Josselin Garnier and Knut Sølna. Resolution and stability analysis in full-aperture, linearized conductivity and wave imaging. Proc. Amer. Math. Soc. 141 (2013) 3431-3446.
Abstract, references, and article information   
View Article: PDF

[4] L. E. Payne and G. A. Philippin. Blow-up phenomena in parabolic problems with time dependent coefficients under Dirichlet boundary conditions. Proc. Amer. Math. Soc. 141 (2013) 2309-2318.
Abstract, references, and article information   
View Article: PDF

[5] Luiz Gustavo Farah and Márcia Scialom. On the periodic ``good'' Boussinesq equation. Proc. Amer. Math. Soc. 138 (2010) 953-964. MR 2566562.
Abstract, references, and article information   
View Article: PDF

[6] Gui-Qiang Chen and Benoît Perthame. Large-time behavior of periodic entropy solutions to anisotropic degenerate parabolic-hyperbolic equations. Proc. Amer. Math. Soc. 137 (2009) 3003-3011. MR 2506459.
Abstract, references, and article information   
View Article: PDF

[7] Sebastian Herr. A note on bilinear estimates and regularity of flow maps for nonlinear dispersive equations. Proc. Amer. Math. Soc. 136 (2008) 2881-2886. MR 2399054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Todd L. Fisher and Christopher P. Grant. Blowup in a mass-conserving convection-diffusion equation with superquadratic nonlinearity. Proc. Amer. Math. Soc. 129 (2001) 3353-3362. MR 1845013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Shingo Takeuchi. Positive solutions of a degenerate elliptic equation with logistic reaction. Proc. Amer. Math. Soc. 129 (2001) 433-441. MR 1800233.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] José Bonet and Pawel Domanski. Parameter dependence of solutions of partial differential equations in spaces of real analytic functions. Proc. Amer. Math. Soc. 129 (2001) 495-503. MR 1800237.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Yin Xi Huang. On the eigenvalues of the $p$-Laplacian with varying $p$. Proc. Amer. Math. Soc. 125 (1997) 3347-3354. MR 1403133.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Salvatore A. Marano. Elliptic eigenvalue problems with highly discontinuous nonlinearities. Proc. Amer. Math. Soc. 125 (1997) 2953-2961. MR 1402873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jenn-Fang Hwang. Growth property for the minimal surface equation in unbounded domains . Proc. Amer. Math. Soc. 121 (1994) 1027-1037. MR 1204379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1